# SDR COMA9910027

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING ATER TAKEOFF.  CLEANED DIRT FROM FLAP TRUCKS.
